# SDR FDEA201008032800

- Difficulty date: August 3, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65192341
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SLAT TE IS CRACKED AT OUTBD HOOK AFT MOUNT BOLT C/W HFEC IAW NDTM PT6 51-00-00 FIG 23  CRACKS STOP AT EXISTING FASTENER HOLES.  FABRICATED REPAIR DOUBLER FROM 2024T3 .125"  DIM 4" X 3 1/2"  IAW SRM 57-50-3 FIG 10.  INSTALLED DOUBLER IAW SRM 57-50-3 FIG 10 AND 51-30-2 REV 103
